# SDR AALA201809109007

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 16,623 hours, 3,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Unsecure
- Location: R2 Slide Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE BOTTLE ACCESS PANEL CAME OPEN.  SECURED THE BOTTLE ACCESS PANEL IAW AMM 25-62-00.
